# SDR TC8A98051

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 3251 · Steering Unit
- Part: Cylinder
- Part number: 37666395507
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, AIRCRAFT WOULD ONLY TURN SEVERAL DEGREES LEFT WITH NOSE WHEEL STEERING.  FOUND RT STEERING CYLINDER FAILED DURING PUSHBACK.  REPLACED RT STEERING CYLINDER AND FUNCTIONAL CHECK AND LEAK CHECK GOOD IAW 32-52-2.
